MAUDE Adverse Event Report: STERIS ITALY S.R.L. CLEANASCOPE; STERILE COVER

STERIS ITALY S.R.L. CLEANASCOPE; STERILE COVER
Model Number STERILE TRAY LINER SYSTEM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported via vigilance report that the sterile transparent endoscope cover to their cleanascope "tears as soon as tension is applied to it on the tray".No report of injury.

Brand Name
CLEANASCOPE
Common Device Name
STERILE COVER
Manufacturer (Section D)
STERIS ITALY S.R.L.
via laurentina, 169
pomezia, 00071
IT  00071
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key25524330
Report Number3012708860-2026-00001
Device Sequence Number5547380
Product Code FFY
UDI-Device Identifier18011517135801
UDI-Public(01)18011517135801(11)250803(10)2508037602
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTERILE TRAY LINER SYSTEM
Device Catalogue Number103580
Device Lot Number(10)2508037602
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/16/2026
Date Device Manufactured08/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown